High blood pressure can and will be caused by a mineral deficiency. Low salt and/or low potassium intake will impair the sodium-potassium pump mechanism. The function of all body cells depend on this mechanism to work.
This is not for arguing whether MMS can help HBP or not. MMS may help any secondary consequences of HBP, I wouldn't know. But if the primary cause of HBP is an impaired sodium-potassium pump mechanism, and which it often is, you want to help this by getting enough salt, potassium and water.
Doctors tell their HBP patients to cut down on salt. The correct thing to do is increasing potassium.
You must have meant 100mg and which is max dosage.
Losartan was created to regulate
the sodium-potassium pump mechanism. Likely only to maintain a "bearable" form of HBP and keep you dependent on this "medicine" forever.
Long term I would try nutrition and fix the problem, instead of just managing it. Because neither MMS or losartan can replace potassium, salt and water. This is no advice, just what I would have done based on what it takes for having the sodium-potassium pump to work correctly.
Disclaimer:The protocols described on this site are official sacraments of the Genesis II Church of Health and Healing. The reader accepts 100% responsibility for any and all use made of any information herein.